# SDR TWAA9809201

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54327
- Make and model: Boeing 727231
- Aircraft serial: 20234
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DSM - FLT 290 - DURING GROUND CHECK OF EGRESS LIGHTS FOUND ONE ESCAPE PATH LIGHT STRIP INOP IN MID CABIN.  PLACARDED LIGHT PER MEL.  ON LAYOVER PLUGGED IN THE LIGHT STRIP IN WORKED NORMAL.  CHECK-C 8-30-97 MCI.  (M)
